# SDR FDEA201711073176

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2557158600200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 161HF EXT SKIN DAMAGED/DELAM, PUNCTURE. BULK CARGO FLOOR PANEL 161HF FABRICATED ON T17/1305034 IAW SRZ 25-005 CAT "A" MAJOR REPAIR.
